Skip to Content

I just took 800 mg ibuprofen and 30 mg of prednisone. Is that going to be ok?

Medically reviewed by Drugs.com. Last updated on Oct 27, 2020.

Official Answer

by Drugs.com

There is a moderate interaction between Ibuprofen and prednisone. It should only used together on the instruction of a Doctor, and needs to be used with caution together especially if you are prone to stomach upset including stomach ulcers and bleeding.

Both medications taken together can cause serious gastric complications in some patients.
If after taking you develop any unusual bleeding or stomach pain, dizziness or tarry stools tell your doctor immediately.

For more information on this interaction see:

https://www.drugs.com/interactions-check.php?drug_list=1310-0,1933-0&types[]=major&types[]=minor&types[]=moderate&types[]=food&types[]=therapeutic_duplication

Related Medical Questions

Drug Information

Related Support Groups